# SDR HNAA2012041800736

- Difficulty date: April 18, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 58,086 hours, 64,759 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 85210090101
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHAFT ON FORK ASSY THAT ATTACHES TO THE BOTTOM OF LOWER PAX DOOR STRUT ASSY IS CORRODED.  REMOVED SHAFT AND FORK ASSY FROM PASSENGER DOOR STEP.  INSTALLED NEW SHAFT TO FORK ASSY AND INSTALLED FORK ASSY TO LOWER STRUT ASSY.
